MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.109805

Медицинская библиотека · Cureus · 2026

Possible Interaction Between Hibiscus and Warfarin Resulting in Severe International Normalized Ratio Elevation: A Case Report.

Bani Yaseen Khaled, Al-Radaideh Mohammad, Almadaineh Majed, Haddad Ahmad W

Клинический случайСтатьяПеревод в очереди

Аннотация

Warfarin has a narrow therapeutic window and is susceptible to interactions with medications, foods, and herbal products. We describe the case of a 59-year-old woman with a mechanical mitral valve receiving chronic warfarin therapy who developed a markedly elevated international normalized ratio (INR) after recently consuming hibiscus tea. No other clear precipitating factor for the supratherapeutic INR was identified. Warfarin was temporarily withheld, hibiscus intake was discontinued, and oral vitamin K was administered with subsequent normalization of the INR. This case highlights the importance of obtaining a thorough dietary and herbal history in patients receiving warfarin therapy and raises awareness of a possible interaction between warfarin and hibiscus products.

Для цитирования: Bani Yaseen Khaled, Al-Radaideh Mohammad, Almadaineh Majed, Haddad Ahmad W. Possible Interaction Between Hibiscus and Warfarin Resulting in Severe International Normalized Ratio Elevation: A Case Report.. Cureus. 2026. DOI: 10.7759/cureus.109805.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.